MathSciNet Relay Station
MathSciNet bibliographic data
MR32923 (11,367a) 45.0X
Dolph, C. L. Nonlinear integral equations of the Hammerstein type. Trans. Amer. Math. Soc. 66, (1949). 289–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement